# SDR T212003F00000

- Difficulty date: June 22, 2001
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N727WW
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2037
- Engine: Allsn 250C*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 10530401415
- Condition: Cracked
- Location: Vertical Fin
- Part time: 1,453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DAILY INSPECTION CHECK, CRACKS WERE FOUND, THROUGH INSPECTION PLATE, AT TOP OF VERTICAL FIN.  CRACK ABOUT 1.5 INCH LONG ON NOSE RIB (PN105-3040120/ 1053041415), WHERE THE TAIL ROTOR GEAR BOX ATTACHED, ALSO RIVET MISSING.  PROBABLE CAUSE, VIBRATION.
